# SDR A6WA2017031644856

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 31,502 hours, 30,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332371S
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CENTER WINDOW POST LOWER LT FITTING IS CRACKED.
